An Algorithmic Approach by Linear Programming Problems In Generalized Semi-Infinite Optimization

Pickl, Stefan and Weber, Gerhard-Wilhelm (2000) An Algorithmic Approach by Linear Programming Problems In Generalized Semi-Infinite Optimization.
Published in: Vycislitel'nye technologii : zurnal = Computational technologies Vol. 5 (3). pp. 62-82.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2000-406
Depositing User: Stefan Pickl
Date Deposited: 02 Apr 2001 00:00
Last Modified: 16 Jan 2012 14:11
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/406